# SDR W8PA971277

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Strap
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRAP BS 1012 - BS 1016, LBL 4 - LBL 6, RBL 3 - RBL 6, WL 208.  REPLACED WEB STRAP PER SRM'S 53-60-15, 51-10-02, 51-40-02.  (X)
